# SDR CA071109003

- Difficulty date: November 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,499 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: L24266710000
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, ONE INTERNAL BAFFLE OF THE PRIMARY EXHAUST SILENCER WAS FOUND TO BE CRACKED 25 PERCENT OF THE ATTACHING WELD. SILENCER WAS SUBSEQUENTLY REPLACED. (TC NR 20071109003)
